# SDR QXEA200501391

- Difficulty date: October 28, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 9,535 hours, 7,106 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Flt Controls
- Condition: Stiff
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT CONTROLS FEEL STIFF ON PITCH AND ROLL ON YOKE.  MAINTENANCE INSPECTED BOTH CONTROL YOKES FOR STIFFNESS AND FOUND NO OBSTRUCTIONS.  OPERATE NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
